# SDR SWAA2013012411792

- Difficulty date: January 8, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL STRAP LOC AFT OF BS 908 3.6" BELOW STR 3L.  REPLACED INTERNAL STRAP LOC AFT OF BS 908 3.6" BELOW STR 3L (4R TO 4L) INTERNAL AREA IAW B737- 300 SRM 51-10-02 ITEM 8 AND DRAWING 66-45772 AND 65-46880.
